PDA

View Full Version : Doctor Told Me To STOP!



Ox 51
08-15-2019, 10:51 AM
So, I had a health scare Monday...

I had gotten my testosterone pellets implanted into my right hip last Wednesday. That hip has been sore of course and I didn't think much of it Monday morning when it felt numb. Well early that afternoon the numbness was running down my right thigh and I even noticed that my right jaw was numb. I knew that numbness on one side of the body was serious, so I called my doctor, who told me to go ahead and go to the ER.

Well, I only told them about the pellets to let them know that's where the numbness started and why I wasn't concerned at first. But, don't you know the pellets become the issue that they can't get over. The Neurologist comes in and is asking the usual 50 questions, including what surgeries I've had. I mention that I had a lump removed from my chest.

Now everyone who has used gear understands getting lumps under your nipples. Mine had been there for years and the TRT had made it a little worse, even though I was on an estrogen blocker. It was probably not even noticeable to most people, but I was sensitive to it and wanted it removed.

But, I tell her I had a lump removed...and she asks what caused the lump...all I could say was the testosterone. I didn't tell her that it was from cumulative steroid use. So, she goes on a mini-rant about why are they still giving me testosterone after I've already had a mass removed even though I'm on an estrogen blocker and tells me I need to stop the testosterone.

She even comes back in the next morning and says they don't have any idea what caused the numbness, but that I need to stop the testosterone. WTF?!?!

jimbosmith316
08-15-2019, 11:28 AM
So, I had a health scare Monday...

I had gotten my testosterone pellets implanted into my right hip last Wednesday. That hip has been sore of course and I didn't think much of it Monday morning when it felt numb. Well early that afternoon the numbness was running down my right thigh and I even noticed that my right jaw was numb. I knew that numbness on one side of the body was serious, so I called my doctor, who told me to go ahead and go to the ER.

Well, I only told them about the pellets to let them know that's where the numbness started and why I wasn't concerned at first. But, don't you know the pellets become the issue that they can't get over. The Neurologist comes in and is asking the usual 50 questions, including what surgeries I've had. I mention that I had a lump removed from my chest.

Now everyone who has used gear understands getting lumps under your nipples. Mine had been there for years and the TRT had made it a little worse, even though I was on an estrogen blocker. It was probably not even noticeable to most people, but I was sensitive to it and wanted it removed.

But, I tell her I had a lump removed...and she asks what caused the lump...all I could say was the testosterone. I didn't tell her that it was from cumulative steroid use. So, she goes on a mini-rant about why are they still giving me testosterone after I've already had a mass removed even though I'm on an estrogen blocker and tells me I need to stop the testosterone.

She even comes back in the next morning and says they don't have any idea what caused the numbness, but that I need to stop the testosterone. WTF?!?!Obviously has no clue about anything. I hate it when self proclaimed experts say stuff without any real data to back it up

Ox 51
08-15-2019, 01:25 PM
Yeah, usually what a doctor tells you carries a lot of weight. But, she obviously didn't know the whole story and probably has a prejudice against testosterone already for whatever reason. She just said it so matter of factly, like I should just change this very important part of my life based on her 10 second "diagnosis".

Presser
09-14-2019, 12:00 PM
Obviously has no clue about anything. I hate it when self proclaimed experts say stuff without any real data to back it up

im with you and had a dentist do this to me over my using ECA stacks , but more so the Ephedrine part

he was pulling shit out his ass along factual , and when he knew even his own assistant was looking at him like he was full of shit , what did he do ? Doubled down and told me he had a patient die on him due their being on Ephedrine lol HES A FUCKING DENTIST

LOL

Presser
09-14-2019, 12:00 PM
Yeah, usually what a doctor tells you carries a lot of weight. But, she obviously didn't know the whole story and probably has a prejudice against testosterone already for whatever reason. She just said it so matter of factly, like I should just change this very important part of my life based on her 10 second "diagnosis".


How is it now? Feeling Better.

Ox 51
09-16-2019, 09:37 AM
Yeah, everything is back to normal now. I guess it was a fluke nerve issue or something. Very weird. But, they did MRI's on my brain and spine and everything and said it all looked good. But, she told me again to cut out the testosterone, like that had anything to do with it.

drtbear1967
09-20-2019, 08:12 AM
Maybe time to find a new doc.